English  |  正體中文  |  简体中文  |  Items with full text/Total items : 26999/38800
Visitors : 2393917      Online Users : 67
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/51408

Title: Robust Stabilization of Uncertain Switched Nonlinear Systems with Two Modes
Authors: Jian-Qiang Wang
Chee-Fai Yung
Contributors: 國立臺灣海洋大學電機工程學系
Date: 2016-06
Issue Date: 2018-11-27T03:21:15Z
Publisher: Journal of Marine Science and Technology
Abstract: Abstract: In this note, based on a control Lyapunov function approach, an integrated design of switching laws and feedback controllers for uncertain switched nonlinear control systems with two modes is discussed. A sufficient condition for the existence of globally asymptotically stabilizing state feedback laws (switching laws + controllers) is derived. Moreover, an explicit rule for constructing switching laws and an explicit formula for synthesizing feedback controllers are presented. An illustrative example is given for verifying the benefit of our approach.
Relation: 24(3) pp.413-418
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/51408
Appears in Collections:[電機工程學系] 期刊論文

Files in This Item:

File Description SizeFormat
index.html0KbHTML24View/Open


All items in NTOUR are protected by copyright, with all rights reserved.

 


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback